Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 122, NWS Austin/San Antonio, TX

June 16, 2015Bastrop County, Travis County, Williamson County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Jun 16, 2015, 11:14 PM CDT for Bastrop County, Travis County, Williamson County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2015, 11:14 PM CDT (04:14 UTC)
Expired
Jun 17, 2015, 2:15 AM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

Counties Bastrop County, TX, Travis County, TX, Williamson County, TX

The radar

The Ft Hood radar (KGRK), 25 km from the middle of the area, began a volume at 04:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 4.2 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2015-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 174 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2015-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
174 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
937 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

169 
WGUS54 KEWX 170414
FFWEWX
TXC021-453-491-170715-
/O.NEW.KEWX.FF.W.0122.150617T0414Z-150617T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1114 PM CDT TUE JUN 16 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  TRAVIS COUNTY IN SOUTH CENTRAL TEXAS...
  NORTH CENTRAL BASTROP COUNTY IN SOUTH CENTRAL TEXAS...
  WILLIAMSON COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 215 AM CDT
    
* AT 1111 PM CDT...DOPPLER RADAR INDICATED A BAND OF THUNDERSTORMS 
  PRODUCING HEAVY RAIN ASSOCIATED WITH TROPICAL STORM BILL MOVING 
  INTO TRAVIS AND WILLIAMSON COUNTIES. FLASH FLOODING IS EXPECTED TO 
  BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  AUSTIN...ROUND ROCK...CEDAR PARK...GEORGETOWN...PFLUGERVILLE...
  TAYLOR...ELGIN...GRANGER...WINDEMERE...TANGLEWOOD FOREST...ANDERSON
  MILL...SERENADA...AUSTIN BERGSTROM INT AP...LEANDER...HUTTO...
  LAKEWAY...LAGO VISTA...MANOR...BEE CAVE AND WEST LAKE HILLS.

RAINFALL AMOUNTS OF UP TO 4 INCHES ARE POSSIBLE IN THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 3088 9768 3074 9727 3046 9716 3041 9733
      3039 9732 3004 9771 3036 9815 3091 9782

$$

CP
1 follow-up statement
379 
WGUS74 KEWX 170609
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
109 AM CDT WED JUN 17 2015

TXC021-453-491-170616-
/O.CAN.KEWX.FF.W.0122.000000T0000Z-150617T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TRAVIS TX-BASTROP TX-WILLIAMSON TX-
109 AM CDT WED JUN 17 2015

...THE FLASH FLOOD WARNING FOR TRAVIS...NORTH CENTRAL BASTROP AND
WILLIAMSON COUNTIES IS CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLASH FLOODING IS NO LONGER EXPECTED 
TO POSE A THREAT. HOWEVER...RAINS UP TO 1 INCH BETWEEN ROUND ROCK... 
BARTLETT AND ANDICE AS WELL AS EARLIER HEAVY RAINS ELSEWHERE MAY 
CAUSE SOME PONDING OF WATER IN LOW LYING AREAS. 

LAT...LON 3088 9768 3074 9727 3046 9716 3041 9733
      3039 9732 3004 9771 3036 9815 3091 9782

$$

CP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 16, 6:42 PM CDT, 4 hours 32 minutes earlier.

Area forecast discussion, Jun 16, 6:42 PM CDT, 4 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
642 PM CDT TUE JUN 16 2015

.AVIATION...
NO SIGNIFICANT CHANGES FOR THE TAFS WITH VARIOUS SHIFTS IN
WINDS... CIGS...AND TSRA/SHRA BANDS AS TROPICAL STORM BILL PASSES
JUST EAST OF THE I-35 TAF SITES. BUT IN SIMPLE TERMS...EXPECT MVFR
CIGS WITH TEMPO IFR CIGS AT THE I-35 SITES THROUGH 18Z WEDNESDAY.
WINDS WILL START OUT FROM THE EAST AND SHIFT TO THE NORTH...THEN
BACK TO SOUTHEAST IN BILL/S COUNTERCLOCKWISE CIRCULATION. WIND
SPEEDS WILL BE IN THE 15G25KT RANGE THROUGH 08Z...THEN SUSTAINED
AT 10-12KT AFTERWARD. SHRA WILL BE COMMON WITH VSBYS DOWN TO
2SM...BUT EXPECT OCCASIONAL TSRA AS WELL. KDRT IS VERY
DIFFERENT...GENERALLY LIGHT AND VARIABLE WINDS...LESSER RAIN
CHANCES...AND SHORTER PERIODS OF MVFR/IFR CIGS.

&&

.PREV DISCUSSION... /ISSUED 448 PM CDT TUE JUN 16 2015/

..HEAVY RAINFALL AND FLASH FLOODING LIKELY ACROSS THE CENTRAL AND
EASTERN PORTIONS OF SOUTH CENTRAL TEXAS THROUGH MIDDAY THURSDAY...

SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)...
TROPICAL STORM BILL MADE LANDFALL LATE THIS MORNING NEAR PORT
O CONNOR TEXAS AND CONTINUES TO MOVE TO THE NORTHWEST AROUND 10
MPH. THE TRACK FOR BILL CONTINUES TO REMAIN CONSISTENT...WITH THE
LATEST FORECAST SHOWING A SLIGHT WESTWARD ADJUSTMENT OVER THE
PREVIOUS FORECAST. BILL IS EXPECTED TO MOVE NORTHWESTWARD THROUGH
THE NEXT 24 HOURS AS IT MOVES ACROSS SOUTH CENTRAL TEXAS...THEN
TURN NORTHWARD AS IT MOVES INTO CENTRAL AND NORTH TEXAS. BASED ON
THE LATEST FORECAST TRACK FOR BILL...WE HAVE NOT MADE ANY
SIGNIFICANT CHANGES TO THE FORECAST. WE CONTINUE TO SEE PLENTY OF
DEEP TROPICAL MOISTURE ACROSS THE REGION WITH MORNING SOUNDINGS AT
KDRT AND KCRP SHOWING 1.87" AND 2.36"...RESPECTIVELY. WE/LL
CONTINUE TO SEE PLENTY OF MOISTURE STREAM INTO THE REGION TONIGHT
AS BILL MOVES NORTHWESTWARD. HEAVY RAINFALL AND FLASH FLOODING
CONTINUE TO REMAIN THE BIGGEST FORECAST CONCERN...ESPECIALLY GIVEN
CONVECTION ASSOCIATED WITH TROPICAL SYSTEMS TEND TO FLARE UP
DURING THE OVERNIGHT HOURS. THE THREAT FOR HEAVY RAINFALL AND
FLOODING WILL CONTINUE ON WEDNESDAY AND EVEN THROUGH THURSDAY
MORNING ACROSS THE CENTRAL AND EASTERN PORTIONS OF SOUTH CENTRAL
TEXAS. A STOUT SOUTHERLY FLOW AS ADVERTISED BY AVERAGE 20-30KT
WINDS AT 925MB WILL CONTINUE TO SUPPLY AMPLE MOISTURE TO THE
REGION. THIS MOISTURE ALONG WITH DAYTIME HEATING AND RESIDUAL
TROUGHING IN THE MID-LEVELS WILL CONTINUE A GOOD CHANCE FOR RAIN
AND CONTINUED FLOODING CONCERNS THROUGH THURSDAY MORNING. WITH
THIS IN MIND...THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT UNTIL
NOON THURSDAY. WE/LL CONTINUE TO MENTION RAINFALL EVENT AMOUNTS OF
3 TO 6 INCHES WITH LOCALIZED AMOUNTS OF 8 TO 12 INCHES POSSIBLE
ALONG AND EAST OF HIGHWAY 281.

LONG TERM (THURSDAY THROUGH TUESDAY)...
THE MEDIUM RANGE MODELS CONTINUE TO SHOW AN INVERTED MID-LEVEL
TROUGH AXIS LOCATED NEAR THE RIO GRANDE...SOUTHERN EDWARDS PLATEAU
AND WESTERN HILL COUNTRY FRIDAY AND SATURDAY. WE/LL CONTINUE TO
FORECAST AT LEAST ISOLATED TO POSSIBLY SCATTERED CONVECTION
ACROSS MOST OF SOUTH CENTRAL TEXAS AND WILL KEEP RAIN CHANCES IN
THE 20-30% RANGE FOR MOST AREAS. THE MODELS BEGIN TO DIVERGE WITH
REGARDS TO THE REMAINDER OF THE FORECAST INTO EARLY NEXT
WEEK...WITH THE GFS HOLDING ON TO MORE TROUGHING...WHILE THE ECMWF
SHOWS STRONGER MID-LEVEL RIDGING ACROSS THE REGION. FOR NOW...WE/LL
GENERALLY NOT DEVIATE FROM THE CURRENT FORECAST...WHICH CALLS FOR
LOW CHANCES FOR MAINLY DIURNAL CONVECTION ACROSS SOUTH CENTRAL
TEXAS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              73  84  72  87  73 / 100  90  70  60  30
AUSTIN BERGSTROM INTL AIRPORT  74  85  73  86  72 / 100 100  70  60  30
NEW BRAUNFELS MUNI AIRPORT     74  86  73  87  73 /  90  90  70  60  30
BURNET MUNI AIRPORT            72  82  72  85  71 /  90  80  60  60  30
DEL RIO INTL AIRPORT           74  92  74  90  74 /  50  40  30  20  30
GEORGETOWN MUNI AIRPORT        73  82  72  85  72 / 100  90  70  60  30
HONDO MUNI AIRPORT             74  88  73  87  72 /  60  60  70  50  30
SAN MARCOS MUNI AIRPORT        73  84  72  86  72 / 100  90  70  60  30
LA GRANGE - FAYETTE REGIONAL   76  85  74  87  74 / 100 100  60  50  20
SAN ANTONIO INTL AIRPORT       75  87  74  87  74 /  80  80  70  60  30
STINSON MUNI AIRPORT           75  88  74  87  74 /  80  80  70  60  30

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR THE FOLLOWING
COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...FAYETTE...GILLESPIE...GONZALES...
GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA...LEE...LLANO...
MEDINA...TRAVIS...WILLIAMSON...WILSON.

TROPICAL STORM WARNING FOR THE FOLLOWING COUNTIES: DE WITT...
FAYETTE...GONZALES...LAVACA.

&&

MESOSCALE/AVIATION...26
SYNOPTIC/GRIDS...24
PUBLIC SERVICE/DATA COLLECTION...TREADWAY
Hazardous weather outlook, Jun 16, 6:17 PM CDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
617 PM CDT TUE JUN 16 2015

TXZ171>173-183>194-202>209-217>225-228-172345-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
617 PM CDT TUE JUN 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...REST OF TONIGHT.

A TROPICAL STORM WARNING IS IN EFFECT TONIGHT FOR LAVACA...DEWITT...
GONZALES...AND FAYETTE COUNTIES.

A FLASH FLOOD WATCH IS IN EFFECT THROUGH WEDNESDAY FOR COUNTIES
ALONG AND EAST OF A LINE FROM MOUNTAIN HOME TO HONDO TO JOURDANTON.

A TORNADO WATCH IS IN EFFECT THROUGH 7 AM WEDNESDAY FOR
LAVACA...FAYETTE AND LEE COUNTIES.

THE IMPACTS OF TROPICAL STORM BILL WILL CONTINUE OVERNIGHT ACROSS
THE EASTERN PARTS OF SOUTH CENTRAL TEXAS AS THE STORM CONTINUES TO
TRACK TO THE NORTH. NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE
POSSIBLE OVERNIGHT...ESPECIALLY ALONG AND EAST OF THE CENTER OF
BILL...WHERE LOCALLY HEAVY RAINFALL COULD LEAD TO HIGH IMPACT FLASH
FLOODING TONIGHT.

IN ADDITION TO THE HEAVY RAIN AND FLASH FLOOD THREAT...ISOLATED
TORNADOES ARE POSSIBLE IN BANDS OF SHOWERS AND THUNDERSTORMS ALONG
AND EAST OF HIGHWAY 77.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE THREAT FOR HEAVY RAINS WILL CONTINUE WEDNESDAY THROUGH
THURSDAY. WIDESPREAD RAINFALL TOTALS OF 3 TO 6 INCHES COULD BE
POSSIBLE ALONG AND EAST OF U.S. 281 WEDNESDAY INTO THURSDAY.
ISOLATED POCKETS OF 8 TO 12 INCHES ARE POSSIBLE ALONG AND EAST OF A
GEORGETOWN TO CUERO LINE. A FLASH FLOOD WATCH WILL REMAIN IN EFFECT
THROUGH 1 PM CDT THURSDAY. THE HEAVY RAINFALL COULD LEAD TO HIGH
IMPACT FLASH FLOODING ALONG WITH MODERATE TO MAJOR FLOODING OF SOME
RIVERS AND CREEKS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ARE ENCOURAGED TO SUBMIT RAINFALL REPORTS TO THE NATIONAL
WEATHER SERVICE IN AUSTIN SAN ANTONIO.

In the hours before

Local storm report, Jun 16, 10:00 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1000 PM CDT TUE JUN 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TROPICAL STORM   SCHULENBURG             29.68N  96.91W
06/16/2015                   FAYETTE            TX   MESONET

            MESONET STATION REPORTED 47 MPH WIND GUST

&&

EVENT NUMBER EWX1500664

CVP
Local storm report, Jun 16, 10:01 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1001 PM CDT TUE JUN 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TROPICAL STORM   SCHULENBURG             29.68N  96.91W
06/16/2015                   FAYETTE            TX   MESONET

            MESONET STATION REPORTED 47 MPH WIND GUST

0815 PM     TROPICAL STORM   3 E HOCHHEIM            29.31N  97.25W
06/16/2015                   DEWITT             TX   AMATEUR RADIO

            SMALL TREE LIMBS BLOWN DOWN

0823 PM     TROPICAL STORM   VIENNA                  29.38N  96.78W
06/16/2015                   LAVACA             TX   LAW ENFORCEMENT

            WINDS ASSOCIATED WITH TROPICAL STORM BILL BLEW THE ROOF
            OFF AN AUCTION BARN ONTO POWERLINES

0825 PM     TROPICAL STORM   HALLETTSVILLE           29.44N  96.94W
06/16/2015                   LAVACA             TX   LAW ENFORCEMENT

            POWER LINES BLOWN DOWN AT SEVERAL LOCATIONS IN LAVACA
            COUNTY

0953 PM     HEAVY RAIN       MULDOON                 29.82N  97.07W
06/16/2015  M2.21 INCH       FAYETTE            TX   MESONET

            RAINFALL SINCE 8 PM

&&

EVENT NUMBER EWX1500664 EWX1500661 EWX1500660 EWX1500662 EWX1500663

CVP
Special weather statement, Jun 16, 10:29 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1029 PM CDT TUE JUN 16 2015

TXZ173-192>194-208-170430-
CALDWELL TX-LEE TX-WILLIAMSON TX-TRAVIS TX-BASTROP TX-
1029 PM CDT TUE JUN 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CALDWELL...EASTERN
TRAVIS...BASTROP...SOUTHEASTERN WILLIAMSON AND LEE COUNTIES UNTIL
1130 PM CDT...

AT 1027 PM CDT...DOPPLER RADAR WAS TRACKING A BAND OF STRONG
THUNDERSTORMS ASSOCIATED WITH TROPICAL STORM BILL ALONG A LINE
EXTENDING FROM 7 MILES NORTHEAST OF DIME BOX TO NEAR FEDOR TO NEAR
CAMP SWIFT TO 10 MILES SOUTHWEST OF ROSANKY...AND MOVING NORTHWEST
AT 15 MPH.

TORRENTIAL RAINS AND WIND GUSTS UP TO 50 MPH CAN BE EXPECTED WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
AUSTIN...ROUND ROCK...PFLUGERVILLE...TAYLOR...ELGIN...BASTROP...
GIDDINGS...LEXINGTON...WINDEMERE...AUSTIN BERGSTROM INT AP...HUTTO...
MANOR...ROLLINGWOOD...MUSTANG RIDGE...THRALL...COUPLAND...FEDOR...
ONION CREEK...PAIGE AND CEDAR CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR SOUTH
CENTRAL TEXAS.

LAT...LON 3009 9714 2981 9743 3014 9783 3055 9768
      3070 9726 3046 9715 3056 9696 3054 9692
      3049 9690 3046 9690 3046 9688 3043 9687
      3043 9685 3039 9679 3032 9674 3032 9669
      3030 9665
TIME...MOT...LOC 0327Z 144DEG 15KT 3040 9669 3038 9709 3017 9737 2986
9745

CP
Local storm report, Jun 16, 10:39 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1039 PM CDT TUE JUN 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1038 PM     TROPICAL STORM   SCHULENBURG             29.68N  96.91W
06/16/2015                   FAYETTE            TX   EMERGENCY MNGR

            NUMEROUS TREES AND POWERLINES BLOWN DOWN ACROSS FAYETTE
            COUNTY

&&

EVENT NUMBER EWX1500665

CVP
Local storm report, Jun 16, 10:44 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1044 PM CDT TUE JUN 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1039 PM     TROPICAL STORM   1 SSW LA GRANGE         29.89N  96.89W
06/16/2015                   FAYETTE            TX   PUBLIC

            TREE BLOWN DOWN ONTO COUNTRY CLUB DRIVE

&&

EVENT NUMBER EWX1500666

CVP
Local storm report, Jun 16, 10:48 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1048 PM CDT TUE JUN 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1047 PM     FLASH FLOOD      MULDOON                 29.82N  97.07W
06/16/2015                   FAYETTE            TX   DEPT OF HIGHWAYS

            NUMEROUS LOW WATER CROSSINGS FLOODED IN SOUTHERN
            FAYETTE COUNTY

&&

EVENT NUMBER EWX1500667

CVP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 8:14 PM CDTFlash Flood WarningEWXFayette6 hr
Jun 16, 8:21 PM CDTSpecial Weather StatementEWXBastrop, Fayette, Lee54 min
Jun 16, 8:27 PM CDTSpecial Weather StatementEWXFayette, Gonzales63 min
Jun 16, 9:27 PM CDTSpecial Weather StatementEWXBastrop, Fayette, Lee63 min
Jun 16, 9:42 PM CDTFlash Flood WarningEWXBastrop, Lee3 hr
Jun 16, 10:29 PM CDTSpecial Weather StatementEWXBastrop, Lee, Travis61 min
Jun 17, 6:23 AM CDTAreal Flood AdvisoryEWXLavaca3 hr
Jun 17, 9:12 AM CDTSpecial Weather StatementEWXLavaca33 min
Jun 17, 9:18 AM CDTAreal Flood AdvisoryEWXDeWitt, Lavaca3 hr
Jun 17, 9:44 AM CDTFlash Flood WarningEWXLavaca6 hr
Jun 17, 10:22 AM CDTFlash Flood WarningEWXDeWitt6 hr
Jun 17, 3:43 PM CDTAreal Flood AdvisoryEWXTravis3 hr
Jun 17, 3:55 PM CDTFlash Flood WarningEWXTravis3 hr
Jun 17, 3:55 PM CDTFlash Flood WarningEWXGuadalupe3 hr
Jun 17, 4:01 PM CDTSpecial Weather StatementEWXGuadalupe44 min
Jun 17, 4:38 PM CDTFlash Flood WarningEWXComal, Guadalupe5 hr
Jun 17, 5:16 PM CDTFlash Flood WarningEWXBexar5 hr
Jun 17, 5:33 PM CDTSpecial Weather StatementEWXBexar27 min
Jun 17, 6:03 PM CDTSpecial Weather StatementEWXBexar27 min
Jun 17, 6:18 PM CDTFlash Flood WarningEWXWilliamson3 hr
Jun 17, 6:31 PM CDTSpecial Weather StatementEWXBexar29 min
Jun 17, 6:36 PM CDTRiver Flood WarningEWXComal, Guadalupe17 hr
Jun 17, 6:36 PM CDTRiver Flood WarningEWXComal, Gonzales, Guadalupe12 hr
Jun 17, 6:36 PM CDTRiver Flood WarningEWXComal, Guadalupe22 hr

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.